# SDR SWAA2022020443753

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 19,949 hours, 8,431 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 MID 642BB FLAP TRACK FAIRING HAS CRACK ON FWD LOWER O/B CORNER / REPAIRED CRACK ON FWDLWR O/B CORNER OF #6 MID FLAP TRACK FAIRING 642BB IAW REPAIR - 57 EA-04473 REV IR AND ER-17-05136 REV PL
